MathSciNet Relay Station
MathSciNet bibliographic data
MR2010377 05C90 (68M10 90B10 90B18 91D30 92B20 94C15)
Newman, M. E. J. The structure and function of complex networks. SIAM Rev. 45 (2003), no. 2, 167–256 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement